CONSISTENCY AND ASYMPTOTIC NORMALITY OF MLES FOR EXPONENTIAL MODELS

被引:72
作者
BERK, RH
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1972年 / 43卷 / 01期
关键词
D O I
10.1214/aoms/1177692713
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:193 / &
相关论文
共 7 条
[1]   CONSISTENCY A POSTERIORI [J].
BERK, RH .
ANNALS OF MATHEMATICAL STATISTICS, 1970, 41 (03) :894-&
[2]  
BUCK RC, 1956, ADVANCED CALCULUS
[3]  
Cramer H, 1946, METHODS MATH STAT
[4]  
Eggleston H. G., 1958, CONVEXITY
[5]  
LEHMANN EL, 1959, TESTING STATISTICAL
[6]  
Rao C. R., 1957, SANKHYA SER, V18, P139
[7]  
RAO CR, 1965, LINEAR STATISTICAL I